# SDR VJ9800357

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 326
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATED CORROSION AROUND NUT PLATE ON UNDERSIDE OF CUSP ANGLE AT L-1 DOOR THRESHOLD, BS 326.  REMOVED SUPPORT ANGLE AND REMOVED CORROSION, LOSS FOUND TO BE OUT OF LIMITS IAW B737 SRM 51-10-6, AND 53-10-1.  FABRICATED REPAIR ANGLE FROM LS 980-2.  TRIMMED, DRILLED, DEBURRED, TREATED, AND PRIMED IAW SRM 51-40-3.  INSTALLED SUPORT ANGLE IAW 51-30-2.
